2017
Том 69
№ 9

All Issues

Weak bases of vector measures

Romanov V. A.

Full text (.pdf)


Abstract

We solve the problem of representation of measures with values in a Banach space as the limits of weakly convergent sequences of vector measures whose basis is a given nonnegative measure.

English version (Springer): Ukrainian Mathematical Journal 59 (2007), no. 10, pp 1611-1615.

Citation Example: Romanov V. A. Weak bases of vector measures // Ukr. Mat. Zh. - 2007. - 59, № 10. - pp. 1436–1440.

Full text